Mathematics Faculty Articles

Title

An Inequality for Tensor Product of Positive Operators and Its Applications

Document Type

Article

Publication Date

6-1-2016

Publication Title

Linear Algebra and its Applications

Keywords

Generalized matrix function, Induced operator, Inequality, Positive operator, Positive semidefinite matrix, Positivity, Tensor, Word

ISSN

0024-3795

Volume

498

First Page

99

Last Page

105

Abstract

We present an inequality for tensor product of positive operators on Hilbert spaces by considering the tensor products of operators as words on certain alphabets (i.e., a set of letters). As applications of the operator inequality and by a multilinear approach, we show some matrix inequalities concerning induced operators and generalized matrix functions (including determinants and permanents as special cases).

Comments

©2015 Elsevier Inc. All rights reserved.

Additional Comments

Scientific Research of Foundation of Shanghai Finance University grant #: SHFUKT13-08

DOI

10.1016/j.laa.2014.12.026

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS